EconPapers    
Economics at your fingertips  
 

Discrete Weighted Pseudo Almost Automorphic Solutions of Nonautonomous Difference Equations

Xiaoqing Wen and Hongwei Yin

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We introduce the concept of a discrete weighted pseudo almost automorphic function and prove some basic results. Further, we investigate the nonautonomous linear and semilinear difference equations and obtain the weighted pseudo almost automorphic solutions of both these kinds of difference equations, respectively. Our results generalize the ones by Lizama and Mesquita (2013).

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/5827483

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:5827483

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:5827483